# SDR ASAA0080253

- Difficulty date: April 22, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 29 WERE FOUND INOPERATIVE.  REPLACED LAMP MODULES AT ROW 29 AND 30 AND OPERATED NORMALLY.  (M)
